PhilSci Archive

A Problem with the Dependence of Informal Proofs on Formal Proofs

Tanswell, Fenner (2015) A Problem with the Dependence of Informal Proofs on Formal Proofs. [Preprint]

[img]
Preview
Text
Tanswell (2015) A Problem with the Dependence preprint.pdf

Download (268kB) | Preview

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Preprint
Creators:
CreatorsEmailORCID
Tanswell, Fenner
Subjects: Specific Sciences > Mathematics
Depositing User: Dr Fenner Tanswell
Date Deposited: 25 May 2021 22:00
Last Modified: 25 May 2021 22:00
Item ID: 19054
Journal or Publication Title: Philosophia Mathematica
Official URL: http://doi.org/10.1093/philmat/nkv008
DOI or Unique Handle: 10.1093/philmat/nkv008
Subjects: Specific Sciences > Mathematics
Date: 2015
Page Range: pp. 295-310
Volume: 23
Number: 3
ISSN: 0031-8019
URI: http://philsci-archive.pitt.edu/id/eprint/19054

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Altmetric.com

Actions (login required)

View Item View Item